I have been on and off Wegovy going on 3 months now. In total, I have lost about 13 pounds and have maintained it. I need to lose a lot more. However, it is really hard to be guaranteed to get Wegovy due to the manufacturer shortage. And because there is a strict titration schedule, I am stuck at .25 milligrams until September or October when production picks up again. I am lucky to even get that. If I were able to get .5 mg but missed a dosage due to the lack of supply, then I would have to start over at .25 mg anyways. So, its best to stay put until the supply is normal again.
I tried joining a support group on Facebook and there are so many “doctors” and “know it alls” it wasn’t very helpful emotionally or productively. I stayed long enough to learn what side effects seem common and hit the road. The side effects that I have experienced are very mild nausea, increased gas/bloating and that’s pretty much it. I have felt a tinge of mild depression at times, but having PMDD and anxiety its hard to say if Wegovy is the reason. Overall, my side effects have been pretty tame. I don’t expect it to stay this way when my meds increase but I am hopeful. So many people have done so well on Wegovy. I am crossing my fingers to be one of them!